# SDR UIEA2016060200391

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,211 hours, 21,509 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE DETECTION FAIL TO GIVE WARNING DURING SMOKE TEST.  CLEANED AFT CARGO FIRE DETECTOR TUBING IAW MM TASK 26-16-00-107-011, METHOD 1, STEP 3, F1-3F10.
